I am a 46 year old female diagnosed with Graves in 2009. After 2 failed attempts of RAI, I had a total thyroidectomy in 2010. Have been on Levo since, with no real issues other than the fast heart rate that never subsided. I still take Propranolol. My dose of Levo has been .125 for several years and my TSH has remained on the low side of the normal range (around .48) However, 5 weeks ago, I thought I was having a heart attack. Palpitations, chest pain, high BP…In the ER, they checked my TSH and it was 5.66. Range is .45-5.33. Need an increase in Levo, right? Not so fast. The following day, my primary doctor did a thyroid panel. TSH was 3.87 (range .40-4.5.) Normal but not normal for me. Free T4-4.7 range 1.4-4.1. The doctor reduced my dose to .112. I have read that when your Free T4 is high and your TSH is high or normal, it may indicate a pituitary issue. Has anyone else experienced this? By the way, my BP is still high, on meds for that now, palpitations still, and having symptoms of both hypo and hyper!?!